# SDR CA000118026

- Difficulty date: January 8, 2000
- Submitted: January 22, 2001
- Operation: Air carrier
- Make and model: Cessna 414
- Aircraft time: 3,671 hours
- Engine: Cont TSIO520NB
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bolt
- Part number: AN532A
- Condition: Missing
- Location: Wheel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING SERVICING OF THE AIRCRAFT TIRES, MAINTENANCE PERSONNEL NOTICED A WHEEL THRU BOLT MISSING FROM A MAIN WHEEL. 300 HOURS LATER A SECOND BOLT WAS FOUND MISSING AT WHICH TIME ALL WHEEL BOLTS WERE REPLACED WITH NEW,AND NEW NUTS AND WASHERS WERE ALSO INSTALLED.
